Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 13, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 5, 2013, 10:55 AM CST for Lawrence County, Alabama. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 5, 2013, 10:55 AM CST (16:55 UTC)
- Expired
- Mar 5, 2013, 11:30 AM CST
- In force
- 35 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Lawrence County, AL
The radar
The Columbus AFB radar (KGWX), 100 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 5, 10:56 AM CST | HAIL 0.5 | 5 Ese Phil Campbell, AL | DIME SIZE HAIL WAS REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 413 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
443 WUUS54 KHUN 051655 SVRHUN ALC079-051730- /O.NEW.KHUN.SV.W.0013.130305T1655Z-130305T1730Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 1055 AM CST TUE MAR 5 2013 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN LAWRENCE COUNTY IN NORTHWEST ALABAMA... * UNTIL 1130 AM CST * AT 1055 AM CST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR HALEYVILLE...AND MOVING EAST AT 65 MPH. * THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN LAWRENCE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3449 8720 3430 8721 3431 8772 3432 8772 TIME...MOT...LOC 1653Z 254DEG 62KT 3432 8761 $$ KULA
3 follow-up statements
501
WWUS54 KHUN 051705
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1105 AM CST TUE MAR 5 2013
ALC079-051730-
/O.CON.KHUN.SV.W.0013.000000T0000Z-130305T1730Z/
LAWRENCE AL-
1105 AM CST TUE MAR 5 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CST
FOR SOUTHWESTERN LAWRENCE COUNTY...
AT 1102 AM CST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9
MILES SOUTHWEST OF MOULTON...MOVING EAST AT 65 MPH.
LOCATIONS IMPACTED INCLUDE... RURAL PORTIONS OF SOUTHWESTERN
LAWRENCE COUNTY AND THE BANKHEAD NATIONAL FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3430 8744 3431 8753 3438 8753 3449 8720
3430 8721 3430 8736
TIME...MOT...LOC 1702Z 254DEG 62KT 3437 8738
$$
KULA161
WWUS54 KHUN 051714
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1114 AM CST TUE MAR 5 2013
ALC079-051730-
/O.CON.KHUN.SV.W.0013.000000T0000Z-130305T1730Z/
LAWRENCE AL-
1114 AM CST TUE MAR 5 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CST
FOR SOUTH CENTRAL LAWRENCE COUNTY...
AT 1112 AM CST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
JUST SOUTH OF MOULTON...MOVING EAST AT 60 MPH.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTH CENTRAL LAWRENCE COUNTY AND THE BANKHEAD NATIONAL FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3438 8737 3443 8738 3449 8720 3440 8720
3438 8721
TIME...MOT...LOC 1712Z 250DEG 52KT 3443 8733
$$
KULA054
WWUS54 KHUN 051723
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1123 AM CST TUE MAR 5 2013
ALC079-051732-
/O.EXP.KHUN.SV.W.0013.000000T0000Z-130305T1730Z/
LAWRENCE AL-
1123 AM CST TUE MAR 5 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE COUNTY
WILL EXPIRE AT 1130 AM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3438 8737 3443 8738 3449 8720 3440 8720
3438 8721
TIME...MOT...LOC 1722Z 254DEG 62KT 3443 8733
$$
KULAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 5:49 AM CST, 5 hours 6 minutes earlier.
Area forecast discussion, Mar 5, 5:49 AM CST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
549 AM CST TUE MAR 5 2013
.UPDATE...
FOR 12Z TAFS
&&
.DISCUSSION...
/ISSUED 357 AM CST TUE MAR 5 2013/
AMPLIFYING UPPER LOW/TROUGH PATTERN CONTINUES TO STRENGTHEN ACROSS
THE NRN PLAINS AREA THIS EARLY TUE MORNING AS IT DIVES SEWD TOWARD
THE MIDWEST REGION. A FAIRLY STRONG LOW PRESSURE CENTER AT THE SFC
EVOLVING S OF THE MAIN UPPER TROUGH AXIS IS ALSO MAKING ITS WAY EWD
INTO THE LOWER MS/TN VALLEY AREAS...WITH AN ATTENDANT COLD FRONT
STRETCHING SWD INTO SE TX. NUM SHOWERS COUPLED WITH A FEW EMBEDDED
TSTMS HAVE BEEN DEVELOPING INVOF THE SFC LOW WITHIN THE PAST FEW
HRS. THE BULK OF THIS CONVECTIVE ACTIVITY HAS BEEN PUSHING EWD
ACROSS MUCH OF WRN/MID TN...AND THIS TREND IS XPCTED TO CONTINUE
WELL INTO THE LATE MORNING PERIOD AS PRECIP GRADUALLY EXPANDS SWD.
AS THE LOW PRESSURE SYSTEM/COLD FRONT TRACK CLOSER TO THE FORECAST
AREA...VEERING LOW LEVEL WINDS ARE XPCTED TO STRENGTHEN IN RESPONSE
TO THE H85/LOW LEVEL JET. INCREASING WARM AIR ADVECTION WILL ALSO
RESULT IN THE CONTINUED DEVELOPMENT OF SOME BL INSTABILITY LATER
THIS MORNING...AND LIKEWISE WILL ALLOW FOR ADDITIONAL ISO TSTMS
EMBEDDED WITHIN NUM/WIDE SHOWERS ALONG/AHEAD OF THE ADVANCING COLD
FRONT. THE LACK OF ABUNDANT SFC BASED INSTABILITY SHOULD OFFSET THE
THREAT FOR MORE ROBUST/STRONGER CONVECTION LATER TODAY WITH THE
PASSAGE OF THE FRONT. HOWEVER...GIVEN THE STRENGTH OF THE LOW LEVEL
JET COUPLED WITH FAVORABLE SHEAR PROFILES...STRONG GUSTY WINDS WILL
BE POSSIBLE WITHIN THE HEAVIER SHOWERS/TSTMS. OUTSIDE OF CONVECTIVE
ACTIVITY...WINDY CONDITIONS WITH WIND SPEEDS AROUND 20 TO 30 MPH
WITH HIGHER GUSTS ARE LIKELY AS THE PRESSURE GRADIENT STRENGTHENS
WITH THE ONCOMING SFC LOW. AS SUCH...A WIND ADVISORY HAS BEEN ISSUED
FOR ALL AREAS THIS AFTERNOON. BEHIND THE PASSAGE OF THIS STORM SYSTEM
LATER THIS EVENING...PRECIP SHOULD QUICKLY TAPER OFF FROM W TO E.
LINGERING MOISTURE THOUGH MAY STILL ALLOW FOR A BRIEF MIX OF LIGHT
RAIN AND SNOW ACROSS THE HIGHER TERRAIN OF SRN MID TN LEADING INTO
EXTREME NE AL WITH THE INFLUX OF COLDER AIR INTO THE REGION.
QUIET AND MORE SEASONAL LIKE WX CONDITIONS ARE THEN XPCTED FOR THE
REMAINDER OF THE WORK WEEK...AS STRONG HIGH PRESSURE OUT OF THE
PLAINS STATES BUILDS EWD INTO MUCH OF THE ERN CONUS. THIS OVERALL
TREND IS XPCTED TO CONTINUE INTO THE WEEKEND PERIOD...WITH A GRADUAL
WARMING TREND DEVELOPING AS THE SFC HIGH TRANSLATES EWD. THE LATTER
HALF OF THE GLOBAL MODELS ARE THEN POINTING TO ANOTHER BROAD UPPER
TROUGH PATTERN DEVELOPING ACROSS THE WRN STATES ON SUN. AS THIS NEXT
SYSTEM PUSHES EWD...SCT SHOWERS/TSTMS RETURN TO THE FORECAST HEADING
INTO THE NEW WORK WEEK AS ANOTHER SFC WAVE AND COLD FRONT QUICKLY
TRAVERSE ACROSS THE SE REGION.
09
&&
.AVIATION...
FOR 12Z TAFS...SFC LOW OVER WRN TN WITH CDFNT ACROSS ERN AR. AS THE
CDFNT APPROACHES THE CWA THIS MRNG...SHRA ACTIVITY WILL INCREASE IN
COVERAGE. THERE COULD ALSO BE A FEW TSRA THIS AFTN. THE CHC OF
SHRA/TSRA WILL END ARND 23Z AT KMSL AND BY 00Z AT KHSV. AS COLDER AIR
MOVES ACROSS THE CWA TONIGHT THERE COULD BE A RA/SN MIX OVER NE
AL...ATTM THE TAF SITES WILL NOT BE AFFECTED. OTHERWISE MAINLY MVFR
WITH OCCASIONAL IFR THRU 04Z...AFTER 04Z VFR CONDITIONS ARE EXPECTED.
07
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING FOR
ALZ001>010-016.
TN...WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING FOR TNZ076-
096-097.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.Hazardous weather outlook, Mar 5, 7:29 AM CST, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 729 AM CST TUE MAR 5 2013 ALZ001>010-016-TNZ076-096-097-051900- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 729 AM CST TUE MAR 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... AS A COLD FRONT MOVES ACROSS THE AREA TODAY...THERE WILL BE A CHANCE OF SHOWERS AND SCATTERED THUNDERSTORMS. THE CHANCE OF SEVERE WEATHER IS LOW HOWEVER SOME STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL. OUTSIDE ANY THUNDERSTORM ACTIVITY...WINDS WILL BE INCREASING TO 20 TO 30 MPH WITH GUSTS UP TO 40 MPH BY THIS AFTERNOON. AS A RESULT A WIND ADVISORY FOR THE ENTIRE TENNESSEE VALLEY IS IN AFFECT THIS AFTERNOON AND EARLY EVENING. WINDS WILL DIMINISH TO 15 TO 25 MPH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY AS ANOTHER COLD FRONT APPROACHES THE AREA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Mar 5, 9:29 AM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
929 AM CST TUE MAR 5 2013
ALZ004-051600-
LAWRENCE AL-
929 AM CST TUE MAR 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAWRENCE COUNTY UNTIL
1000 AM CST...
AT 929 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF LITTLEVILLE...OR 11 MILES EAST
OF RUSSELLVILLE...MOVING EAST AT 55 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TOWN CREEK...NORTH COURTLAND...COURTLAND AND HILLSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSSED.
&&
LAT...LON 3458 8751 3460 8751 3464 8748 3465 8745
3466 8744 3476 8722 3473 8715 3469 8711
3457 8711 3452 8753 3457 8753
TIME...MOT...LOC 1525Z 250DEG 47KT 3456 8755
KULALocal storm report, Mar 5, 9:34 AM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
934 AM CST TUE MAR 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM HAIL WSW RUSSELLVILLE 34.51N 87.73W
03/05/2013 E0.50 INCH FRANKLIN AL EMERGENCY MNGR
DIME SIZE HAIL WAS REPORTED IN RUSSELLVILLE.
&&
KWEBERSpecial weather statement, Mar 5, 9:55 AM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
955 AM CST TUE MAR 5 2013
ALZ005-006-051630-
MADISON AL-LIMESTONE AL-
955 AM CST TUE MAR 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MADISON AND SOUTHEASTERN
LIMESTONE COUNTIES UNTIL 1030 AM CST...
AT 955 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TRINITY...OR 9 MILES NORTHWEST OF
DECATUR... MOVING NORTHEAST AT 60 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...MADISON...ATHENS...MERIDIANVILLE...REDSTONE ARSENAL...
HARVEST AND MOORESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSSED.
&&
LAT...LON 3498 8661 3468 8648 3461 8697 3465 8703
3465 8705 3467 8709 3470 8713
TIME...MOT...LOC 1551Z 245DEG 51KT 3465 8712
KULALocal storm report, Mar 5, 10:09 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1009 AM CST TUE MAR 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 AM HAIL 4 W DECATUR 34.61N 87.05W
03/05/2013 E1.00 INCH MORGAN AL TRAINED SPOTTER
QUARTER SIZE HAIL WAS REPORTED 5 MILES WEST OF THE
HIGHWAY 31 AND 20 INTERSECTION.
&&
KWEBERLocal storm report, Mar 5, 10:28 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1028 AM CST TUE MAR 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 AM HAIL ROGERSVILLE 34.83N 87.29W
03/05/2013 E0.88 INCH LAUDERDALE AL BROADCAST MEDIA
NICKEL SIZE HAIL WAS REPORTED COVERING THE GROUND.
&&
KWEBERSpecial weather statement, Mar 5, 10:47 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1047 AM CST TUE MAR 5 2013 ALZ003-004-051715- LAWRENCE AL-FRANKLIN AL- 1047 AM CST TUE MAR 5 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAWRENCE AND SOUTHEASTERN FRANKLIN COUNTIES UNTIL 1115 AM CST... AT 1047 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HACKLEBURG...OR 9 MILES WEST OF HALEYVILLE...MOVING EAST-NORTHEAST AT 65 MPH. HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN LAWRENCE AND EXTREME SOUTHEASTERN FRANKLIN COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3444 8735 3430 8736 3431 8778 TIME...MOT...LOC 1644Z 254DEG 55KT 3427 8778 KULA
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 4:02 AM CST | Wind Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 16 hr |
| Mar 5, 8:59 AM CST | Special Weather Statement | HUN | Franklin | 31 min |
| Mar 5, 9:29 AM CST | Special Weather Statement | HUN | Lawrence | 31 min |
| Mar 5, 9:55 AM CST | Special Weather Statement | HUN | Madison | 35 min |
| Mar 5, 10:05 AM CST | Severe Thunderstorm Warning | HUN | Limestone, Madison | 25 min |
| Mar 5, 10:47 AM CST | Special Weather Statement | HUN | Franklin | 28 min |
| Mar 5, 11:02 AM CST | Special Weather Statement | HUN | Madison | 28 min |
| Mar 5, 11:16 AM CST | Special Weather Statement | HUN | Jackson | 29 min |
| Mar 5, 11:31 AM CST | Special Weather Statement | HUN | Jackson | 29 min |
| Mar 5, 11:43 AM CST | Special Weather Statement | HUN | Madison | 32 min |
| Mar 5, 11:52 AM CST | Special Weather Statement | HUN | Madison | 38 min |
| Mar 5, 12:03 PM CST | Special Weather Statement | HUN | Limestone | 27 min |
| Mar 5, 12:20 PM CST | Special Weather Statement | HUN | Madison | 40 min |
| Mar 5, 12:30 PM CST | Special Weather Statement | HUN | Morgan | 30 min |
| Mar 5, 12:49 PM CST | Special Weather Statement | HUN | Jackson | 26 min |
| Mar 5, 1:02 PM CST | Special Weather Statement | HUN | Marshall | 28 min |
| Mar 5, 1:05 PM CST | Severe Thunderstorm Warning | HUN | Madison, Marshall | 25 min |
| Mar 5, 1:15 PM CST | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Marshall | 30 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.